RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 6, Pages 1425–1442 (Mi izv2077)  

This article is cited in 2 scientific papers (total in 3 papers)

Periods and principal parts of quadratic differentials on a rigged Riemann surface

A. N. Tyurin


Abstract: In this paper we prove that the periods and principal parts uniquely determine a quadratic differential on a rigged Riemann surface.
Bibliography: 7 titles.

Full text: PDF file (1763 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:6, 1359–1375

Bibliographic databases:

UDC: 513.6
MSC: 30A52
Received: 11.04.1977

Citation: A. N. Tyurin, “Periods and principal parts of quadratic differentials on a rigged Riemann surface”, Izv. Akad. Nauk SSSR Ser. Mat., 41:6 (1977), 1425–1442; Math. USSR-Izv., 11:6 (1977), 1359–1375

Citation in format AMSBIB
\Bibitem{Tyu77}
\by A.~N.~Tyurin
\paper Periods and principal parts of quadratic differentials on a~rigged Riemann surface
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 6
\pages 1425--1442
\mathnet{http://mi.mathnet.ru/izv2077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572975}
\zmath{https://zbmath.org/?q=an:0431.30035}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 6
\pages 1359--1375
\crossref{https://doi.org/10.1070/IM1977v011n06ABEH001771}


Linking options:
  • http://mi.mathnet.ru/eng/izv2077
  • http://mi.mathnet.ru/eng/izv/v41/i6/p1425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Tyurin, “On periods of quadratic differentials”, Russian Math. Surveys, 33:6 (1978), 169–221  mathnet  crossref  mathscinet  zmath
    2. A. N. Tyurin, “A generalization of the Weierstrass $\wp$-function and the moduli variety of rigged Riemann surfaces”, Math. USSR-Izv., 13:2 (1979), 435–444  mathnet  crossref  mathscinet  zmath  isi
    3. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:265
    Full text:86
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020